# SDR DALA14006140674

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 70,699 hours, 31,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27DEF AFT SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE IAW ESPM 20.  CHECKED OK.
